Jun 9, 2003
Hey i have a slight heart murmer and i was wondering if this will matter if i wanna do russian Sustanon 250 .. thanks
| Response from Mr. Vergel
I would not mess with it if I was you
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Worried It Could Be HIV
- Should I Get Tested After Blowjob From A Prostitute?
- Bloody Nose After Broken Condom Worried I Have HIV
- Burning Red Spots After Eating Food Made By Someone With HIV Worried I Have HIV
- Coated Tongue After Sex With Hooker Condom Broke Worried I Have HIV
- Dizziness After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.